Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Low blood sugar, vertigo and sweating tremors during menstruation, black stool. Is it due to low blood sugar, alcohol consumption or iron deficiency?

I have always had subtle symptoms of low, blood sugar but more recently during menstruation it is extreeme- vertigo ,sweating, tremors. Also recently have had blackened stool. not sure if this is attributed to blood sugar decrease, alcohol consumption, or iron deficiency . Please help me in recognizing these symptoms and what i should do
Asked On : Tue, 22 May 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and thank you for asking HCM,

I understand your concern especially while it is affecting your daily life. Symptoms worsen during your period because then you lose additional blood and as I understood you have iron defficiency. All these together make the symptoms worse.
Black stool appears while bleeding in the upper gastrointestinal system, for example in the stomach. You mentioned that you consume alcohol. Maybe you developed peptic ulcer which is bleeding. Stool can be black while taking iron supplements, but not while having iron defficiency.
My suggestion is to visit your doctor as soon as possible to make proper examination because with your now present symptoms and black stool you need urgent treatment and medication because your symptoms will become much worse.

I hope you will listen my advice and visit your doctor as soon a spossible.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor